# SDR SIMA20141003005

- Difficulty date: October 3, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 28,595 hours, 19,971 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PROX SYS FAULT 1 EICAS MSG FOLLOWED BY STEERING INOPERATIVE EICAS CAUTION.  PERFORMED NLG SHOCK STRUT SERVICING IAW AMM 12-12-32-610-804-A01.  PSS SYS OPERATIONS CHECKED GOOD IAW AMM 32-61-00.  NOSE STEERING OPERATIONS CHECKED GOOD IAW AMM 32-51-00.
